# SDR AALA20150914006

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 76,639 hours, 40,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STATION 1418 FRAME WHERE L2R TERMINATES.  R & R AFT STIFFENER AT STATION 1418, L5L TO L5R IAW EA 254341.
